# SDR SWAA2021021121575

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 149A8110
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 RBL20 TO LBL8 WL180. / CORROSION ON SUPPORT P/N 149A8118-29 FOUND TO BE OUT LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; REMOVED ACB AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT BS947; RBL20 TO LBL8; WL180 PER SRM 51-40-02-0G-0. INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT BS947; RBL20-LBL18; WL180 PER SRM 51-40-02-0G-0 AND DWG 149A8110 93114U 19OCT20
